# SDR N6WA2023020201

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10272
- Aircraft time: 32,729 hours, 23,214 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: NOTENTERED
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT CAUTION MSG.RIGHT EMERGENCY DOOR INDICATION NORMAL IAW CRJ 550 AMM 52-21-00. NO DEFECTS NOTED.
